# SDR AALA201608089030

- Difficulty date: August 6, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 61,735 hours, 22,935 cycles
- Engine: Iae V2527A5
- Engine time: 45,957 hours, 18,058 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Part number: AA106000
- Part serial: EDA001
- Condition: Faulty
- Location: Lt Engine
- Part time: 58,294 hours, 23,277 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AT START OF TAKEOFF ROLL, RT ENGINE ACCELERATED NORMAL, LT ENGINE HUNG AT ABOUT 1.1 EPR AND NEVER ACCELERATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AROUND 40 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED TSM 73-00-00 ACCEL AND DECAL CHECK IAW AMM 71-00-00-00-700-011, EXAMINED NR 1 ENGINE P2/T2, P4.9 PRESSURE PROBE IAW AMM 73-22-51-17-00-801, INSPECTED AND LUBED VSV MECHANISM IAW AMM 75-32-42-200-010 AND REPLACED 10TH STAGE HPC SOLENOID VALVE IAW AMM 75-32-53-000-010A.  PERFORM HIGH POWER RUN-NO FAULTS NOTED.
